# SDR MWEA040083

- Difficulty date: June 1, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N907ME
- Make and model: Boeing 717-200
- Aircraft serial: 55171
- Aircraft time: 2,557 hours, 1,504 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Indication
- Location: Spoiler
- Component: Spoiler
- Component part number: 4074750301
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPOILER INBOARD FAIL ALERT.  PERFORMED FIM 27-60-805/807 SPOILER ELECTRONIC CONTROL UNIT RETURN TO SERVICE, PASSED TEST AND NO FAULTS NOTED.  CLEARED SYSTEM, OPERATION CHECKED GOOD.
